# SDR HAIHEEA9754

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 412030339101
- Condition: Defective
- Location: Panel Core
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CORE ON BOTTOM SIDE HAS SHIFTED TOO CLOSE TO EDGE FOR INSTALLATION.  TIME SINCE REPAIR 0:00.
